Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

127 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Taking Rozavel and febustat for cholesterol. Feeling dizzy and weak. Is this side effect?

Answered by
Dr.
Dr. Vaishalee Punj

General & Family Physician

Practicing since :2003

Answered : 2192 Questions

default
Posted on Mon, 9 Dec 2013 in Medicines and Side Effects
Question: Hello , I am taking rozavel 5 and febustat 40 as cholesterol medicine after 10 days I am feeling dizzness and weekness and unable to focus on work is this side effect how to reduce it I already stop the medicine ??
doctor
Answered by Dr. Vaishalee Punj 49 minutes later
Brief Answer: Hi Detailed Answer: Hi Thanks for posting your query on XXXXXXX Dizziness and weakness is seen as side-effect with both medicines. Inability to focus may be seen with Rozavel. Studies have shown that these side-effects resolve spontaneously with time and no treatment is necessary. These medicines are usually considered safe and side-effects occur only in 1 - 2% people taking it. There is no way to predict how a person will react to statin and if side- effects will occur or not. I can advice the following to help you deal with it: - Avoid alcohol or other medicines since these medicines may affect liver and deteriorate your condition. - Get liver function tests done like Sr Bilirubin, SGOP, SGPT, etc - If liver function tests are abnormal, take treatment accordingly. Syrup Liv 52 from Himalaya company can be taken 1 tbsp daily to improve liver function. It may help with these side-effects as well. - Take low-fat diet to control your cholesterol. Also exercise at least 20 min a day. -Take hygienic and nutritious food - Also get blood tests done for Vitamin B12 deficiency and take supplements if deficient - One norm is to take 1 glass of lime water with 1 tsp salt mixed. This should work for dizziness. - Keep a track of your blood pressure. It may be low. - Meditation may help to improve focusing. Adapt to your new focusing power so that it does not interfere with your work. Take one task at a time to improve output. - Take multivitamin tablets like becosules one a day. Let me know if I can assist you further. Dr Vaishalee
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Vaishalee Punj 29 minutes later
Thanks for your reply ,its 3 days before I stopped the medicine and feeling side effect till now ,So can you please tell me how many more days it will take to be normal ?
doctor
Answered by Dr. Vaishalee Punj 36 minutes later
Brief Answer: Less than a month Detailed Answer: Hi again It usually takes less than one month to recover from the side effects of the medicine. Can drink lots of fluids to flush out the medicine and other toxins produced as a result. Get well soon. Take care
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Vaishalee Punj 2 hours later
Hello, Thanks for your advice ,As you told its no need to take any medicine and problem will recover automatically ,because I am taking medicine for migraine sibelium 5mg in day should I continue or not also please make sure its just a side effect of cholesterol drugs because I am facing Headache,Dizziness,weakness,Nausea type problem so please advice me Should I wait for some days and it will be okay ? Thanks, XXXXX
doctor
Answered by Dr. Vaishalee Punj 18 hours later
Brief Answer: Sibelium can be taken Detailed Answer: Hi again Sorry for the late reply. There are not many medicines for dizziness. But if you are experiencing vertigo then some medicines can be taken. Medicines used for dizziness or vertigo are only for symptomatic relief and do not usually reverse the cause. That is why I think that it is better to recover spontaneously. Mostly do not make sudden movements and do not operate heavy machinery until you recover. Get up slowly from the bed in the morning. Sibelium (flunarizine) can be used for the symptom of vertigo as well as for migraine. Though rarely it may itself cause vertigo is some people. If you have vertigo then you can definitely take Sibelium or another medicine that is specific for vertigo. Other medicines for vertigo include betahistine, cinnarizine, cyclizine, etc. Some of these are available over-the-counter. There can be many causes of dizziness apart from medicine intake. If it started after taking some medicine, then most probably it is from medicine use. Otherwise neurological problems (some space-occupying lesion), cardiovascular problems, ear problems, etc can be causes. The work-up to look for cause can be extensive. It can include involvement of neurologist, cardiologist etc. They may advice tests according to their specialty. Tests can always to be taken to rule out these causes. Thus if you do not recover in 5 days, you can go for tests. At least a CT-Scan of the head can be done to find a cause. An MRI can also follow the CT scan. Hope it helps. Let me know if I can assist you further. Dr Vaishalee
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,  
Drug/Medication
Treatment/Therapy

Recent questions on  Nausea

doctor1 MD

Hi. I am 20, female with the height of 1.66m and weighing at 66kg. For the past two weeks, I had a low intake of food because everytime after I ate, I feel nausea . Recently, the nausea got worst. At times, I had constipation and at times, I had diarrhea . Also, at certain irregular times of the day, in the middle of my chest , I will feel sudden tightness for seconds. Also, abdominal tightness. Lastly, I am always feeling giddy nowadays. I do have gastric pain at times too. What s wrong?

doctor1 MD

My stool was like a tan color with mucus like stuff. I am lactose intolerant so not sure if that is part of it, since I had consumed a lot of dairy prior to that, with the use of Lactaid pills. Then a few days later it switched to diarrhea on and off with my stomach hurting and nausea. Now the diarrhea has stopped but my stools are still very soft, but very dark in color. What do you think this means?? Help!

doctor1 MD

My son is 14 and has chronic diarrhea . I know is lactose intolerant but the diarrhea is pretty much every day. He also has bouts of nausea . About once a month he will wake me out of a dead sleep at night and say he feels like he is going to throw up. I m so frustrated and don t know what to do. I always think its the flu , but I know that can t be every month. Please help!

doctor1 MD

My 83 year old Mother has had for several years sudden nausea that happens for no apparent reason. She has had scans, procedures, & blood work to check for ulcers , acid reflux , stomach emptying problems, heart conditions etc. with no major problems found. Her gall bladder has been removed for at least 10 years, as well as her female organs. She does have diviticulitis and high blood pressure, which she takes meds for. It seems that her nausea comes on rapidly when she is shopping or moving her arms or bending. Her gastro , family and heart doctors have not found any reasons for these nausea attacks. Can you offer any possible reasons for what is happening to her. She does not feel dizzy, have headaches or notice anything before these episodes happen.

doctor1 MD

pristiq desvenlafaxine 100 mg and sandomigran 500 mcg what side effects can there be

doctor1 MD

I have diverticulitis attack at the moment. I have pain and nausea . What can I eat or drink?

doctor1 MD

I am taking 4mg of naltrexone at night . It has started to strenghthen me. I have the coxsackie virus. I have taken LDN for two months. I am concerned about side effects in the future. I have had the virus for 18 years and each time it erupts it...